SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 1-2 12MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Back to Search Results |
| Catalog Number |
74025614 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
09/25/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient sustained a traumatic fall at home which resulted in traumatic arthrotomy of the knee.Patient was taken to surgery for irrigation, debridement, removal of foreign body, hematoma and revision of polyethylene component.
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and although clinically relevant supporting documentation was not provided and a thorough medical investigation could not be performed, it was reported that the revision performed approximately 1.5 weeks post implantation was due to a fall which resulted in a traumatic arthrotomy.The event was reportedly resolved and no further patient impact is anticipated.No further medical assessment can be rendered at this time.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.